# SDR AALA20180220011

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 55,424 hours, 9,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78966
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE EMERGENCY SEAT LIGHTS FROM SEAT 5J TO SEAT 23HJ FAILED 10 MINUTE TEST. MAINTENANCE REPLACED BATTERY (M1209) AT STA873 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-07.
